# SDR AALA202203288347

- Difficulty date: March 16, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON LOWER SPIGOT FITTING AT PYLON RIB 4 AND RIB 5 AT THE PYLON UPPER SPAR AREA.  REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
